# SDR LR7A03092

- Difficulty date: November 21, 2003
- Submitted: December 15, 2003
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 48,895 hours, 31,021 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Loose
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 INSPECTION,  FOUND LOOSE FASTENERS FS 245-245E FUSELAGE SKIN, LBL 60-RBL 60, WL 230.  REPLACED 400 EA RIVETS IAW AC 43.13-1B AND SB 382-53-42.  NR 2068.
